MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the insertion, the doctor found the resistance, and then the swg was found kinked and can't use it.They changed a new one.No harm for the patient.The patient condition is fine.No medical intervention was required".
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one guide wire.Signs of use were observed on the guide wire.Two kinks were observed along the guide wire body, and the distal j-bend appeared misshapen.Microscopic examination confirmed damage to the guide wire body.Both welds were present and appeared intact, full, and spherical.Two kinks were located at 150mm and 158mm from the distal end.The overall length of the guide wire measured 601 mm, which is within the specification limits of 596mm-604 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.802mm, which is within the specification limits of 0.788mm-0.826 mm per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user to "advance the guidewire into the arrow raulerson syringe approximately 10 cm until it passes through the syringe valves or into the introducer needle." the guide wire was advanced through a laboratory inventory arrow raulerson syringe (ars) and an 18g laboratory inventory introducer needle.Resistance was encountered at the location of the kinked area, and the guide wire could not be advanced through the ars or introducer needle at that point.The undamaged portions of the guide wire advanced with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the report that the guidewire kinked during use was confirmed through examination of the returned sample.Two kinks were observed along the guide wire body, and the distal j-bend was misshapen.The guidewire met all applicable dimensional requirements.Functional testing demonstrated resistance at the locations of the kinks, preventing advancement through the arrow raulerson syringe and introducer needle, while undamaged portions of the guide wire advanced with little to no resistance.A review of the device history record did not identify any manufacturing-related issues.Based on the condition of the guidewire and the report that the damage was observed during use, the likely root cause appears consistent with unintentional use error.Teleflex will continue to monitor and trend reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23596890
Report Number3006425876-2025-01074
Device Sequence Number21427609
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)241003(17)260912(10)71F24J1433(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24J1433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/12/2025
01/26/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/19/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown